Fluctuation theorem for a Langevin model of the Feynman ratchet

    Research output: Contribution to journalArticlepeer-review

    9 Citations (Scopus)


    A stationary nonequilibrium state for the Feynman ratchet is realized in a Langevin simulation with a stochastic boundary condition. We calculate the temporal fluctuation of the total entropy production and show that the "fluctuation-theorem" is valid for this stochastic system. An Einstein relation between the diffusion constant and the response coefficient is numerically verified.

    Original languageEnglish
    Pages (from-to)104-108
    Number of pages5
    Journaljournal of the physical society of japan
    Issue number1
    Publication statusPublished - Jan 2000

    All Science Journal Classification (ASJC) codes

    • General Physics and Astronomy


    Dive into the research topics of 'Fluctuation theorem for a Langevin model of the Feynman ratchet'. Together they form a unique fingerprint.

    Cite this